# SDR IPXA2016110310194

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,364 hours, 16,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: NONE
- Part serial: NONE
- Condition: Unsecure
- Location: First Officer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO EVAS COMPARTMENT DOES NOT REMAIN ATTACHED TO BULKHEAD.  SECURED IAW AMM 25-69-00-401 REV 86.02.
